Table of Contents Author Guidelines Submit a Manuscript
Advances in Bioinformatics
Volume 2009, Article ID 787128, 9 pages
http://dx.doi.org/10.1155/2009/787128
Research Article

Accurate and Scalable Techniques for the Complex/Pathway Membership Problem in Protein Networks

1Department of Computer Science, University of California, Santa Barbara, CA 93106, USA
2Department of Computer Engineering, Middle East Technical University, 06531 Ankara, Turkey

Received 1 August 2009; Accepted 2 December 2009

Academic Editor: Tamer Kahveci

Copyright © 2009 Orhan Çamoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Orhan Çamoğlu, Tolga Can, and Ambuj K. Singh, “Accurate and Scalable Techniques for the Complex/Pathway Membership Problem in Protein Networks,” Advances in Bioinformatics, vol. 2009, Article ID 787128, 9 pages, 2009. https://doi.org/10.1155/2009/787128.